# SDR 2003UALA00617

- Difficulty date: August 12, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 15,789 hours, 5,535 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Failed
- Location: Engine Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE N2 OVERSPEED AND EGT AMBER.  DUE TO 2.5 BLEED ACTUATOR MALFUNCTION THE BLEED VALVE FAILED IN OPEN POSITON RESULTING IN HIGH EGT. DEN MAINTENANCE REPLACED THE 2.5 BLEED ACTUATOR AND LUBRICATED THE 2.5 BLEED VALVE ACTUATING MECHANISM.  N2 WAS 100.1 FOR 1 SEC AND THAT WAS WITHIN JRH ACCEPTABLE LIMITS.
